`a`
Communications on Pure and Applied Analysis (CPAA)
 

The regularity of some vector-valued variational inequalities with gradient constraints
Pages: 413 - 428, Issue 2, March 2018

doi:doi:10.3934/cpaa.2018023      Abstract        References        Full text (383.4K)           Related Articles

Mohammad Safdari - Department of Mathematics, UC Berkeley, Berkeley, CA 94720, United States (email)

1 H. Brezis and M. Sibony, Équivalence de deux inéquations variationnelles et applications, Arch. Rational Mech. Anal., 41 (1971), 254-265.       
2 H. Brezis and G. Stampacchia, Sur la régularité de la solution d'inéquations elliptiques, Bull. Soc. Math. France, 96 (1968), 153-180.       
3 L. A. Caffarelli and N. M. Rivière, The Lipschitz character of the stress tensor, when twisting an elastic plastic bar, Arch. Rational Mech. Anal., 69 (1979), 31-36.       
4 L. C. Evans, A second-order elliptic equation with gradient constraint, Comm. Partial Differential Equations, 4 (1979), 555-572.       
5 A. Friedman, Variational Principles And Free-Boundary Problems, Pure and Applied Mathematics, John Wiley & Sons, Inc., New York, 1982,       
6 C. Gerhardt, Regularity of solutions of nonlinear variational inequalities with a gradient bound as constraint, Arch. Rational Mech. Anal., 58 (1975), 309-315.       
7 D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations Of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, 2001.       
8 H. Ishii and S. Koike, Boundary regularity and uniqueness for an elliptic equation with gradient constraint, Comm. Partial Differential Equations, 8 (1983), 317-346.       
9 R. Jensen, Regularity for elastoplastic type variational inequalities, Indiana Univ. Math. J., 32 (1983), 407-423.       
10 C. Mariconda and G. Treu, Gradient maximum principle for minima, J. Optim. Theory Appl., 112 (2002), 167-186.       
11 R. T. Rockafellar, Convex Analysis, Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, N.J., 1970.       
12 T. N. Rozhkovskaya, Unilateral problems for elliptic systems with gradient constraints, in Partial differential equations, Part 1, 2 (Warsaw, 1990), vol. 2 of Banach Center Publ., 27, Part 1,       
13 G. Treu and M. Vornicescu, On the equivalence of two variational problems, Calc. Var. Partial Differential Equations, 11 (2000), 307-319.       
14 M. Wiegner, The $C^{1,1}$-character of solutions of second order elliptic equations with gradient constraint, Comm. Partial Differential Equations, 6 (1981), 361-371.       

Go to top